Translator Disclaimer
April 2021 First integrals and solutions for a class of third-order nonlinear autonomous differential equations
Qian Liu, Yanxia Hu
Rocky Mountain J. Math. 51(2): 643-656 (April 2021). DOI: 10.1216/rmj.2021.51.643

Abstract

A class of third-order nonlinear autonomous differential equations is analyzed and solved. The first integral method suitable for the third-order autonomous differential equation is introduced and the first integrals of the equation are obtained by this method. Besides this, the functional transformations and Lie group theory are used to solve the equation.

Citation

Download Citation

Qian Liu. Yanxia Hu. "First integrals and solutions for a class of third-order nonlinear autonomous differential equations." Rocky Mountain J. Math. 51 (2) 643 - 656, April 2021. https://doi.org/10.1216/rmj.2021.51.643

Information

Received: 13 April 2020; Revised: 18 August 2020; Accepted: 20 August 2020; Published: April 2021
First available in Project Euclid: 25 June 2021

Digital Object Identifier: 10.1216/rmj.2021.51.643

Subjects:
Primary: 34A05 , 34A34

Keywords: Differential equation , first integral method , first integrals , solutions

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • April 2021
Back to Top